# SDR FOTR20180425004

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 967
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 967 UPPER FLANGE, UPPER SURFACE FOUND CORRODED 5 SQUARE INHCES, LBL 18, 30, 42, AND 48.
